MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/13; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/13; CORONARY DRUG-ELUTING STENT
Model Number 401736
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was provided for analysis.Even after extensive correspondence no further information about deflation time of the complaint instrument could be obtained.Therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the instrument was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The final root cause is most likely related to external factors.
 
Event or Problem Description
An orsiro drug-eluting stent system was chosen for treatment of a stenosis (80 percent stenosis degree) in a tortuous part of the lad.After pre-dilatation the stent was successfully deployed.During removal of the device resistance was noted.

Brand Name
ORSIRO (US) 2.5/13
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key8932819
Report Number1028232-2019-03660
Device Sequence Number268860
Product Code NIQ
UDI-Device Identifier07640130438910
UDI-Public07640130438910
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model Number401736
Device Catalogue NumberSEE MODEL NO.
Device Lot Number10184105
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2019
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR